# SDR UIEA2019020503117

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1186236
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-SKIN, R/H WING OUTBD LE CAVITY INSIDE LE LOWER PNL ATTACH PLATE,STA 1540.( 1.REMOVE DAMAGE PART I.A.W. SRM 51-40-02-0G-0,REV=84 2.INSTALL NEW P/N=65B11862-36 IAW SRM 51-40-02-0G-0,REV=84 AND DMG NO=65B11862 SH2 REV.F 3.JOB COMPLETED AND COND CHK SATISFIED. )
